# SDR C2XA98CL031

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 12037995001
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

HPN - FLT 3066 - CREW REPORTED THAT UPON TAKEOFF THE AIRCRAFT PULLED HARD LEFT ASSOCIATED WITH THE PEDAL STEERING INOP LIGHT ILLUMINATING AND TEMPORARY STEERING LOSS.  THE CREW ACCOMPLISHED QRH ITEMS AND ABORTED THE TAKEOFF.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE STEERING TILLER IAW EMB-120 MM 32-50-01.  OPERATIONAL CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
